Differential operators determining solutions of Elliptic equations

Authors

  • I. N. Aleksandrovich

Abstract

We construct differential operatorsLg(z), Kg(z), Nf¯(z), Mf¯z) which map arbitrary functions holomorphic in a simply connected domainD of the planez=x+iy into regular solutions of the equation Wzˉz+A(z,ˉz)Wˉz+B(z,ˉz)W=0 and present examples of the application of these differential operators to the solution of fundamental boundary-value problems in mathematical physics.

Published

25.12.1995

Issue

Section

Research articles

How to Cite

Aleksandrovich, I. N. “Differential Operators Determining Solutions of Elliptic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 12, Dec. 1995, pp. 1587–1592, https://umj.imath.kiev.ua/index.php/umj/article/view/5552.